Strengthening the closure concept in claw-free graphs


Broersma, Hajo and Ryjacek, Zdenek (2001) Strengthening the closure concept in claw-free graphs. Discrete Mathematics, 233 (1-3). pp. 55-63. ISSN 0012-365X

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We give a strengthening of the closure concept for claw-free graphs introduced by the second author in 1997. The new closure of a claw-free graph G defined here is uniquely determined and preserves the value of the circumference of G. We present an infinite family of graphs with n vertices and 3/2n-1 edges for which the new closure is the complete graph Kn.
Item Type:Article
Copyright:© 2001 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 201548